2 x 20 Tabs Panadol Paracetamol 500mg Pain Relief

Panadol has been formulated for the fast and effective temporary relief of pain and discomfort associated with headaches, muscular aches, period pain, cold and flu symptoms, and more. Gentle on stomachs, it can also assist with reducing fever.

Features:

  • Panadol Paracetamol 500mg
  • Pack contents: 2 x 20 tabs = 40
  • Temporary relief of pain and discomfort associated with:
    • Headache/tension headache
    • Toothache
    • Cold and flu symptoms
    • Muscular aches
    • Migraines
    • Arthritis/osteoarthritis
    • Backache
    • Period pain
    • Reduces fever
  • ARTG No.: 13591
  • Expiry Date: 30/06/2022

Directions:

  • 12 years of age - adult: Take 1-2 tablets every 4-6 hours with water as required (max. 8 tablets in 24 hours)
  • 7-12 years of age: Take 1/2-1 tablet every 4-6 hours with water as required (max. 4 tablets in 24 hours)

Active Ingredients:

  • Paracetamol 500 mg

Warnings:

  • Always read the label
  • Use only as directed
  • Incorrect use could be harmful
  • If symptoms persist consult your healthcare professional

2 x 20 Tabs Panadol Paracetamol 500mg Pain Relief

Price Drop EXTRA 10% OFF
$9
$8.10

In Stock - Leaves warehouse in 1 - 2 business days
In Stock - Leaves warehouse in 1 - 2 business days
Sold and delivered by Catch
Limit per customer: 50
Catch Condensed Tag
Limit per customer: 50
Product Reviews

5.0

5 Star
63
4 Star
2
3 Star
0
2 Star
0
1 Star
0
5 star rating

19 December 2020

Bargain price better than discount chemists.

Was this helpful? YesNo

5 star rating

17 August 2020

always works

Was this helpful? YesNo

5 star rating

20 June 2020

all I use. really helps.

Was this helpful? YesNo

5 star rating

19 April 2020

quick postage

Was this helpful? YesNo

5 star rating

11 January 2021